# SDR VNAA0106016

- Difficulty date: June 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 15,859 hours, 14,325 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 20040
- Part serial: 1112
- Condition: Failed
- Part time: 10,711 hours, 13,000 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THRU FL100 THE CREW GOT AN ALTERNATOR FAIL. THE CREW WAS INSTRUCTED TO RETURN TO PIT. MAINTENANCE REPLACED THE RIGHT ALTERNATOR AND OPERATIONAL CHECKED GOOD.
